Some new invariants of links

Sadayoshi Kojima, Masayuki Yamasaki

Research output: Contribution to journalArticle

28 Citations (Scopus)
Original languageEnglish
Pages (from-to)213-228
Number of pages16
JournalInventiones Mathematicae
Volume54
Issue number3
DOIs
Publication statusPublished - 1979 Oct 1
Externally publishedYes

Fingerprint

Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some new invariants of links. / Kojima, Sadayoshi; Yamasaki, Masayuki.

In: Inventiones Mathematicae, Vol. 54, No. 3, 01.10.1979, p. 213-228.

Research output: Contribution to journalArticle

Kojima, Sadayoshi ; Yamasaki, Masayuki. / Some new invariants of links. In: Inventiones Mathematicae. 1979 ; Vol. 54, No. 3. pp. 213-228.
@article{df179581a56e4957a55149910edbf2b2,
title = "Some new invariants of links",
author = "Sadayoshi Kojima and Masayuki Yamasaki",
year = "1979",
month = "10",
day = "1",
doi = "10.1007/BF01390230",
language = "English",
volume = "54",
pages = "213--228",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Some new invariants of links

AU - Kojima, Sadayoshi

AU - Yamasaki, Masayuki

PY - 1979/10/1

Y1 - 1979/10/1

UR - http://www.scopus.com/inward/record.url?scp=0011044342&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011044342&partnerID=8YFLogxK

U2 - 10.1007/BF01390230

DO - 10.1007/BF01390230

M3 - Article

AN - SCOPUS:0011044342

VL - 54

SP - 213

EP - 228

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 3

ER -